Can wax build up in the ears, cause problems in hearing properly? My son is 17, I find that he has problems hearing the TV, seems to turn it up whereas for myself I prefer the volume to be not so high, Lol!!
I have tried cleaning his ears with olive oil as the Dr suggested I do so.
Hello, Thanks for posting this question....I'm sure there are other mothers out there in this same situation!
Wax (also known as cerumen) can definitely build up and cause significant amounts of hearing loss. If you have been using olive oil, it more than likely needs to be flushed out. I would suggest you visit your pharmacy and purchase an over-the-counter wax removal kit which includes an oil to help melt the wax and a bulb syringe to safely remove the debris from his canals. If that doesn't work then, YES, you should definitely have his hearing evaluated.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.